Lexicographic products of cyclically ordered groups

Štefan Černák

Mathematica Slovaca (1995)

  • Volume: 45, Issue: 1, page 29-38
  • ISSN: 0139-9918

How to cite

top

Černák, Štefan. "Lexicographic products of cyclically ordered groups." Mathematica Slovaca 45.1 (1995): 29-38. <http://eudml.org/doc/32008>.

@article{Černák1995,
author = {Černák, Štefan},
journal = {Mathematica Slovaca},
keywords = {refinement; lexicographic product; cyclically ordered groups; cancellation; lexicographic product decomposition},
language = {eng},
number = {1},
pages = {29-38},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Lexicographic products of cyclically ordered groups},
url = {http://eudml.org/doc/32008},
volume = {45},
year = {1995},
}

TY - JOUR
AU - Černák, Štefan
TI - Lexicographic products of cyclically ordered groups
JO - Mathematica Slovaca
PY - 1995
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 45
IS - 1
SP - 29
EP - 38
LA - eng
KW - refinement; lexicographic product; cyclically ordered groups; cancellation; lexicographic product decomposition
UR - http://eudml.org/doc/32008
ER -

References

top
  1. BIRKHOFF G., Lattice Theory, (3rd edition), Amer. Math. Soc., Providence, R. I., 1967. (1967) Zbl0153.02501MR0227053
  2. FUCHS L., Partially Ordered Algebraic Systems, Pergamon Press, Oxford, 1963. (1963) Zbl0137.02001MR0171864
  3. JAKUBÍK J., Lexicographic products of partially ordered groupoids, (Russian), Czechoslovak Math. J. 14 (1964), 281-305. (1964) MR0167558
  4. JAKUBÍK J., PRINGEROVÁ G., Representation of cyclically ordered groups, Časopis Pěst. Mat. 113 (1988), 184-196. (1988) MR0949044
  5. JAKUBÍK J., PRINGEROVÁ G., Radical classes of cyclically ordered groups, Math Slovaca 38 (1988), 255-268. (1988) Zbl0662.06004MR0977904
  6. JAKUBÍK J., On extended cyclic orders, Czechoslovak Math. J. 44 (1994), 661-675. (1994) Zbl0826.06002MR1295142
  7. RIEGER L., On ordered and cyclically ordered groups I; II; III, (Czech), Věstník Král. České Spol. Nauk (1946; 1947; 1948), 1-31; 1-33; 1-26. (1946) MR0020995
  8. SWIERCZOWSKI S., On cyclically ordered groups, Fund. Math. 47 (1959), 161 166. (1959) MR0110759
  9. ZABARINA A. J., On a theory of cyclically ordered groups, (Russian), Mat. Zametki 31 (1982), 3-12. (1982) MR0646907
  10. ZABARINA A. J., On linear and cyclic orders in a group, (Russian), Sibirsk. Mat. Zh. 26 (1985), 204-207. (1985) MR0788349
  11. ZABARINA A. J., PESTOV G. G., On a theorem of Swierczkowski, (Russian), Sibirsk. Mat. Zh. 25 (1984), 46-53. (1984) MR0754739
  12. ZELEVA S. D., On cyclically ordered groups, (Russian), Sibirsk. Mat. Zh. 17 (1976), 1046-1051. (1976) Zbl0362.06022MR0422106
  13. ZELEVA S. D., Half-homogoeosly cyclically ordered groups, (Russian), Godishnik Vyssh. Uchebn. Zaved. Prilozhna Mat. 17 (1981), 123-136. (1981) MR0705070
  14. ZELEVA S. D., Cyclically and T-like ordered groups, (Russian), Godishnik Vyssh. Uchebn. Zaved. Prilozhna Mat. 17 (1981), 137-149. (1981) MR0705071

NotesEmbed ?

top

You must be logged in to post comments.